Avatar universal

Why vitamin D is too high after few days of vitamin D deficiency? No energy in body

About 3 months ago my vitamin D level test result was 9.44 ng/mL . Then I was absolutely weak, I had too less energy and more symptoms.
My doctor prescribed me vitamin D3 supplements. He pushed me two vitamin D injections (600,000 IU per injection dose) having a gap of 7 days between the pushes. He also prescribed 400 IU  vitamin D tablet per day with other medicines.

After taking all the injections and medicines for 1 month I did not feel any improvement of my condition. Then I knocked my doctor again and he prescribed 60,000 IU vitamin D tablet per week for 2 months.

The strange thing is here now! While taking the vitamin D of 60,000 IU per week, I checked up my vitamin D level and it gave me a shocking result. This test result said that my vitamin D level was ">160 ng/mL".

I informed this strange matter to my doctor but he told me that it was cool. I cannot understand how  more than 160 ng/mL is good and cool! However, i continued taking the supplements as doctor said.

One month has gone more after that shocking test result. So far zeroooo percent improvement of my condition. I am still weak, low in energy etc. Though my test result showed me that I have very high vitamin D but why I still have vitamin D deficiency symptoms? My life is totally stuck and I am tensed about my strange condition. Please help me.
Many thanks in advance.
Read more
Follow - 1
Upvote - 0
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Do you know how to answer? Tap here to leave your answer...
Post Answer
Vitamin D Community Resources
Top General Health Answerers
1756321 tn?1499064984
Queensland, Australia